# SDR DLM88091858

- Difficulty date: November 22, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 56,211 hours, 43,603 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 5911394504
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FRONT SPAR CHORD BHEC CRACK INDICATION AT RT SIDE SECOND FASTENER ABOVE ZFS 52 REF EA 09-470871-12.  REPAIRED PER ER/A 478340-14 ORIG.
